Alert archive / Wyoming / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 2, NWS Riverton, WY

May 30, 2020Fremont County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at May 30, 2020, 4:57 PM MDT for Fremont County, Wyoming. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2020, 4:57 PM MDT (22:57 UTC)
Expired
May 30, 2020, 5:26 PM MDT
In force
29 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 7 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:03 PM MDTHAIL 0.881 Nne Riverton, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.0 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1995 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

199 
WUUS55 KRIW 302257
SVRRIW
WYC013-302345-
/O.NEW.KRIW.SV.W.0002.200530T2257Z-200530T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
457 PM MDT Sat May 30 2020

The National Weather Service in Riverton has issued a

* Severe Thunderstorm Warning for...
  Eastern Fremont County in central Wyoming...

* Until 545 PM MDT.

* At 457 PM MDT, a severe thunderstorm was located over Arapahoe,
  which is near Riverton, moving north at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Riverton, Arapahoe, St Stephens, Fremont County Fairgrounds and 
  Riverton Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4295 10843 4293 10853 4309 10863 4316 10830
      4297 10831
TIME...MOT...LOC 2257Z 184DEG 15KT 4300 10849 

HAIL...1.00IN
WIND...60MPH
 
$$

Lipson
2 follow-up statements
469 
WWUS55 KRIW 302308
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
508 PM MDT Sat May 30 2020

WYC013-302345-
/O.CON.KRIW.SV.W.0002.000000T0000Z-200530T2345Z/
Fremont-
508 PM MDT Sat May 30 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN FREMONT COUNTY...

At 506 PM MDT, a severe thunderstorm was located near Riverton,
moving north at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. At 5:03 PM, penny to nickel size hail was 
         reported in Riverton. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...Riverton, Arapahoe, St Stephens, Fremont
County Fairgrounds and Riverton Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4297 10838 4295 10852 4308 10860 4314 10831
TIME...MOT...LOC 2306Z 184DEG 15KT 4304 10849 

HAIL...1.00IN
WIND...60MPH
 
$$

Lipson
790 
WWUS55 KRIW 302326
SVSRIW

Severe Weather Statement
National Weather Service Riverton WY
526 PM MDT Sat May 30 2020

WYC013-302336-
/O.CAN.KRIW.SV.W.0002.000000T0000Z-200530T2345Z/
Fremont-
526 PM MDT Sat May 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FREMONT COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm through 5:45 
PM.

LAT...LON 4297 10838 4295 10852 4308 10860 4314 10831
TIME...MOT...LOC 2324Z 184DEG 15KT 4312 10848 

$$

Lipson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:52 PM MDT, 3 hours 5 minutes earlier.

Area forecast discussion, May 30, 1:52 PM MDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
152 PM MDT Sat May 30 2020

.SHORT TERM...Tonight through Sunday Night

This afternoon and evening look to be fairly active with widespread
convection. SPC has much of our CWA in a marginal risk, with the
exception of our southwest zones. A well developed circulation just
off the San Francisco Coast will move northeast through tonight and
morph into an open wave/vigorous shortwave. This shortwave will
track northeast across western Wyoming by 15Z Sunday. In addition, a
"ridge rider" or vort max will crest the exiting ridge across our
northern zones around 00Z this evening ahead of the main approaching
shortwave. This means two distinct periods of convection and two
distinct areas of enhanced convection. The HRRR depicts the first
thunderstorms to lead off this afternoons performance across
Sweetwater County by as early as 18Z this afternoon. This activity
will eventually migrate into juicier air over our northern and
eastern zones by 00Z this evening, coincident with the
aforementioned lead vort max. The highest capes are progged to be
over northeast Natrona and Johnson Counties between 21Z and 03Z this
evening. The GFS has been insistent on placing a bulls eye of higher
precip over southern Johnson County between 01Z and 03Z this evening
for the last couple of days. PW values are 160 percent of normal. It
could be that right around 00Z, when the "ridge rider" vort lobe
rides right over the ridge axis, which will likely be overhead by
00Z this evening, could slow down these anticipated heavy rainers
enough to where we actually do see some copious amounts of rainfall
in the area of the progged bulls eye over Johnson County as depicted
by the GFS. Something to watch for anyway. In addition, lifted
indices are progged to be -7 in northern Johnson County by 00Z this
evening (-9 in nearby Sheridan County).

Lifted indices of -4 are expected in far western Wyoming as early as
18Z this afternoon (minus 6 in nearby eastern Idaho). However,
moisture and lift will not arrive in that particular area unto 00Z
this evening when the far west gets grazed by some thunderstorm
activity by the aforementioned lead vort lobe. Scattered less
intense thunderstorms are expected across the rest of the CWA this
afternoon and evening, more so east of the Divide, with the greatest
threats locally heavy rainfall, small hail, and gusty winds.

Then later tonight, the actual main shortwave trough tracks across
the CWA from the southwest. The increasing southwest flow will
become more difluent ahead of this approaching shortwave. The last
of the significant thunderstorm activity should be exiting our
northeast zones to the northeast by around 06Z tonight. By 04Z, the
second wave of thunderstorm activity associated more directly with
the main shortwave will move northeast over the southwest quarter of
the southwest zones. The HRRR depicts enhanced activity as late as
08Z tonight, with one enhanced area of thunderstorm activity over
South pass and the other over the Jackson area. Then this convective
activity will continue to march northeast across the northeast half
of the CWA in the form of decreasing shower activity before exiting
to the northeast in the wee hours of the morning.

The shortwave, as mentioned earlier, should come through around 15Z
Sunday morning tracking southwest to northeast. Then drier air will
filter in from the southwest behind it more anticyclonically,
leading to an influx of dry stable air for an enhanced critical fire
weather day. With southwest winds of 25 to 35 mph, minimum relative
humidity 13 to 15 percent east of the Divide and in Sweetwater
County, and some temperatures east of the Divide will ranging from
90 to 96 degrees (hottest temperatures so far this season), an RFD
may be needed for some of our zones for Sunday afternoon, especially
in areas that may not see much rainfall form todays thunderstorms.
Even though 700mb temps will climb to around 15C on both sides of
the shortwave, there will be more solar insulation Sunday. One side
note, northeast Johnson County could see a rogue strong thunderstorm
due to lingering dynamics and instability, with SPC placing this
area in a marginal risk. Sunday night will be clear and cool.

Another side note, we will continue to monitor area streams and
creeks as river stages continue to rise due to very warm ambient air
temperatures and anticipated rainfall on snow pack. Right now,
significant main stream river flooding is not anticipated, but river
stages due to spring run off conditions will continue to rise.

.LONG TERM...Monday through Saturday

Medium-range forecast models in very good agreement with overall
pattern evolution on the synoptic scale. Monday will find southwest
flow across the forecast area as an upper-level ridge axis stretches
north through the Northern Plains. Surface wind speeds Monday
afternoon should be similar to those seen Sunday with widespread
southwest 15 to 30 mph. Temperatures will be 15 to 20 degrees above
normal with the southwest and areas east of the Continental Divide
in the 80s to lower 90s. Temperatures will be cooler across the far
west where 700mb temperatures are 3-5C cooler. Monday and Monday
night will be dry although a stray shower cannot be ruled out across
the far northwest Monday night. Any stray shower would likely be
associated with the tail end of a shortwave set to swing through
Alberta. This tail end will drape west-to-east across the far north
Tuesday afternoon thereby improving shower and thunderstorm chances
across the far north. A weak frontal boundary will also begin a
southward trek Tuesday afternoon with a better push coming Tuesday
evening. Temperatures will be cooler Tuesday as this shortwave
dampens the upper ridge and the flow becomes more zonal.

This zonal pattern will prevail Wednesday and Thursday with
diurnally-driven convection anticipated. Temperatures will still be
10 to 15 degrees above normal. The next chance for more widespread
convection is likely to be Friday in response to an upper low off
the California Coast moving onshore and through the Great Basin
Friday. Moisture and instability will increase Friday and linger
Friday night as this feature approaches and cross the forecast area.
The track and timing of this system could impact the potential for
stronger convection, especially across southwest Wyoming, Friday
afternoon. Drier conditions along with a slight cool-down can be
expected Saturday in the wake of this upper low. The next upstream
system approaches the Pacific Northwest Saturday, which will again
place Wyoming in southwest flow aloft. Expect an increase in
southwest Wind in the Wind Corridor.

&&

.AVIATION...For the 18Z TAFS through 18Z Sunday

Scattered showers and thunderstorms should first form over southwest
Wyoming around KRKS early Saturday afternoon. Further expansion
in coverage is anticipated over the higher terrain and downstream
areas to the east by mid-afternoon. Strong thunderstorms, with
small hail and gusty outflow wind, are most likely to the east of
the Continental Divide by early Saturday evening. Plenty of
moisture is available, so heavy rain will likely produce brief
periods of IFR/MVFR conditions early Saturday evening. KCPR, and
to a lesser extent KRIW and KLND, should see the best chance for
these conditions between 00Z-03Z/Sunday. A second wave approaches
from the southwest late Saturday evening and crosses the region by
12Z/Sunday. This wave will push keep at least isolated light
showers ongoing through the overnight hours. Nonetheless, expect
VFR conditions at all terminals from 06Z/Sunday onward.

Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for
the latest information on icing and turbulence forecasts.

.FIRE WEATHER...

A series of weather disturbances will cross Wyoming from southwest
to northeast between Saturday afternoon and early Sunday morning.
The showers and thunderstorms will produce brief bursts of heavy
rain, particularly over Johnson and Natrona counties, most likely
Saturday evening. Some thunderstorms could become strong east of the
Continental Divide. Coverage is expected to be much less across the
Teton and Yellowstone dispatch areas. Conditions turn drier Sunday
and Monday regionwide. Cooler air will slide into far west Wyoming,
while a return to southwest flow aloft will boost temperatures east
of the Divide. This southwest flow will also favor gusty southwest
wind across the High Desert District northeast into Natrona County
both days. The wind will further aid warming temperatures and lower
relative humidities. This combination could lead to elevated fire
weather conditions both afternoons. Smoke dispersal will be
excellent each afternoon for almost all areas, buy most definitely
across the windy areas of southwest and central Wyoming. The trend
Tuesday will be toward slightly cooler temperatures and at least
widely scattered afternoon showers and thunderstorms across the
Teton, Yellowstone, and northern Cody dispatch areas.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...Lipson
LONG TERM...CNJ
AVIATION...CNJ
FIRE WEATHER...CNJ
Hazardous weather outlook, May 30, 2:18 PM MDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
218 PM MDT Sat May 30 2020

WYZ001>020-022>030-311300-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
218 PM MDT Sat May 30 2020

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will continue until around sunset
Saturday. The best chance for isolated strong to possibly severe
thunderstorms will be across Natrona and Johnson counties, and
the Bighorn Basin. Heavy rain is most likely with storms that
occur over Natrona and Johnson counties.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday and Monday...Elevated fire weather conditions will occur
across southwest and central Wyoming. Unseasonably warm
temperatures will result in rapid mountain snowmelt. Water levels
will remain high on foothill streams and creeks of northwest and
northern Wyoming.

Wednesday...Scattered afternoon showers and thunderstorms west of
the Continental Divide. Showers east of the Divide through the
overnight hours.

Thursday and Friday...Widespread afternoon and evening showers and
thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report hail of any size along
with wind gusts in excess of 40 mph.

In the hours before

Special weather statement, May 30, 3:45 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Riverton WY
345 PM MDT Sat May 30 2020

WYZ017-019-030-302245-
Wind River Basin-East Sweetwater County-Green Mountains and
Rattlesnake Range-
345 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT AND
NORTHEASTERN SWEETWATER COUNTIES UNTIL 445 PM MDT...

At 345 PM MDT, Doppler radar was tracking a thunderstorm near
Sweetwater Station, which is 12 miles west of Jeffrey City, moving
northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Jeffrey City around 405 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 4190 10785 4221 10871 4295 10786 4207 10756
TIME...MOT...LOC 2145Z 230DEG 30KT 4248 10808

Lipson
Special weather statement, May 30, 4:00 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Riverton WY
400 PM MDT Sat May 30 2020

WYZ017>019-302300-
Wind River Basin-Green Mountains and Rattlesnake Range-Lander
Foothills-
400 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
500 PM MDT...

At 359 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sand Draw, which is 20 miles south of Riverton, moving east at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sand Draw around 445 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4251 10833 4283 10839 4305 10806 4275 10800
TIME...MOT...LOC 2159Z 257DEG 6KT 4274 10828

Lipson
Special weather statement, May 30, 4:01 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Riverton WY
401 PM MDT Sat May 30 2020

WYZ005>007-302230-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest
Big Horn Basin-
401 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS AND
WEST CENTRAL WASHAKIE COUNTIES UNTIL 430 PM MDT...

At 401 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Legend Rock State Petroglyph Site, which is 18
miles southeast of Meeteetse, moving northeast at 30 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Hot
Springs and west central Washakie Counties, including the following
locations... Badlands Overlook and Grass Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4414 10847 4389 10833 4383 10861 4382 10882
      4383 10883 4384 10882 4384 10883 4399 10884
      4399 10879 4403 10879 4408 10864 4408 10856
      4411 10855
TIME...MOT...LOC 2201Z 245DEG 28KT 4391 10871

Myers
Special weather statement, May 30, 4:29 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Riverton WY
429 PM MDT Sat May 30 2020

WYZ005>007-302300-
Owl Creek and Bridger Mountains-Southeast Big Horn Basin-Southwest
Big Horn Basin-
429 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HOT SPRINGS AND
WEST CENTRAL WASHAKIE COUNTIES UNTIL 500 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Legend Rock State Petroglyph Site, which is 19 miles
southeast of Meeteetse, moving northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central Hot
Springs and west central Washakie Counties, including the following
locations... Badlands Overlook and Grass Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4387 10869 4398 10872 4411 10845 4390 10831
      4387 10855
TIME...MOT...LOC 2229Z 246DEG 20KT 4393 10862

Myers
Special weather statement, May 30, 4:31 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Riverton WY
431 PM MDT Sat May 30 2020

WYZ015-017-018-302315-
Wind River Basin-Wind River Mountains East-Lander Foothills-
431 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL
515 PM MDT...

At 429 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Arapahoe, which is 12 miles south of Riverton,
moving northeast at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Riverton around 455 PM MDT.
  Hidden Valley around 515 PM MDT.
  Shoshoni around 520 PM MDT.

Other locations impacted by this storm include Arapahoe,
Midvale, St Stephens, Bonneville, Fremont County Fairgrounds,
Riverton Regional Airport and Lander Hunt Field.

LAT...LON 4267 10845 4269 10847 4268 10850 4270 10852
      4269 10853 4266 10853 4264 10857 4265 10860
      4262 10861 4257 10856 4252 10861 4273 10877
      4341 10851 4325 10781
TIME...MOT...LOC 2229Z 210DEG 39KT 4286 10836

Lipson
Special weather statement, May 30, 4:45 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Riverton WY
445 PM MDT Sat May 30 2020

WYZ020-022-302315-
Casper Mountain-Natrona County Lower Elevations-
445 PM MDT Sat May 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATRONA COUNTY UNTIL
515 PM MDT...

At 445 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bates Hole, which is 16 miles south of Casper, moving northeast at 30
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Natrona County, including the following locations... Casper Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4258 10622 4252 10639 4250 10647 4251 10649
      4250 10652 4250 10657 4251 10660 4262 10667
      4275 10644
TIME...MOT...LOC 2245Z 233DEG 28KT 4261 10645

Myers

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:10 PM MDTSpecial Weather StatementRIW65 min
May 30, 1:11 PM MDTSpecial Weather StatementRIWTeton64 min
May 30, 1:22 PM MDTSpecial Weather StatementRIWSweetwater53 min
May 30, 2:10 PM MDTSpecial Weather StatementRIW50 min
May 30, 2:18 PM MDTSpecial Weather StatementRIWSweetwater57 min
May 30, 2:32 PM MDTSpecial Weather StatementRIWSublette58 min
May 30, 2:35 PM MDTSpecial Weather StatementRIWPark25 min
May 30, 2:47 PM MDTSpecial Weather StatementRIW43 min
May 30, 2:59 PM MDTSpecial Weather StatementRIWPark31 min
May 30, 3:30 PM MDTSpecial Weather StatementRIWHot Springs30 min
May 30, 3:35 PM MDTSpecial Weather StatementRIWNatrona55 min
May 30, 3:45 PM MDTSpecial Weather StatementRIW60 min
May 30, 4:00 PM MDTSpecial Weather StatementRIWFremont60 min
May 30, 4:01 PM MDTSpecial Weather StatementRIWHot Springs29 min
May 30, 4:29 PM MDTSpecial Weather StatementRIWHot Springs31 min
May 30, 4:31 PM MDTSpecial Weather StatementRIWFremont44 min
May 30, 4:40 PM MDTSevere Thunderstorm WarningRIWFremont20 min
May 30, 4:45 PM MDTSpecial Weather StatementRIWNatrona30 min
May 30, 4:59 PM MDTSpecial Weather StatementRIWHot Springs31 min
May 30, 5:03 PM MDTSpecial Weather StatementRIW27 min
May 30, 5:14 PM MDTSpecial Weather StatementRIWNatrona31 min
May 30, 5:18 PM MDTSevere Thunderstorm WarningRIWFremont28 min
May 30, 5:25 PM MDTSpecial Weather StatementRIWWashakie35 min
May 30, 5:37 PM MDTSpecial Weather StatementRIWNatrona23 min
May 30, 5:44 PM MDTSpecial Weather StatementRIW61 min
May 30, 5:56 PM MDTSpecial Weather StatementRIWWashakie34 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.